MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ4LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ4LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680014
Medical Device Problem Codes Fracture (1260); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Implant Pain (4561)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Subject: (b)(6).Infinity with adaptis (itar2) study.Adverse event: implant failure result date: (b)(6) 2025 there is an infinity total ankle with a previous calcaneal osteotomy.The talar component is well-fixated and unchanged compared to previous images.However, the tibial component has a fractured posterior peg that was not present on x-rays taken 1 year ago.There are also lucencies about the tibial tray which were present previously.This suggests a loose tibial tray.Multiple previous x-rays, including index imaging, are today reviewed and compared to current imaging to discern bony healing, changes in alignment, and overall radiographic status.This review and comparison are intrinsic to today's evaluation and decision making.Assessment the patient is a nice 64 y.O., female with right ankle pain.Diagnosis: ~3 years s/p right tar (dos: (b)(6) 2022) data reviewed: today's xrays and previous sets of xrays.The applicable imaging was reviewed with the patient.Discussion/plan: the patient presents today for her 3-year follow up of her right ankle replacement.She notes occasional achy pain as well as bruising in the lateral ankle.On physical examination, ankle motion is 15 degrees dorsiflexion, 40 degrees plantarflexion.Her strength is 5/5 in all 4 planes of motion.Overall, she notes moderately good pain relief compared to her preoperative state.No fevers or chills.No new incidents.Xrays show lucencies under the tibial tray and a new fractured tibial tray peg, which was not present before.It is concerning for tibial component loosening.Her pain levels are still improved compared to before her operation, and her tibial tray lucencies are otherwise unchanged.She does not want to do anything as her pain levels are relatively low and her function is good.Therefore, i recommended that we proceed with clinical monitoring with periodic x-rays every 6 months instead of every 12 months.The alternative would be to proceed with work-up for sources of loosening, but as her symptoms are manageable, i recommended that we will hold off on this.She agrees to this plan.Follow up: 6 months.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Subject: (b)(6).Infinity with adaptis (itar2) study.Adverse event: implant failure result date: (b)(6) 2025.There is an infinity total ankle with a previous calcaneal osteotomy.The talar component is well-fixated and unchanged compared to previous images.However, the tibial component has a fractured posterior peg that was not present on x-rays taken 1 year ago.There are also lucencies about the tibial tray which were present previously.This suggests a loose tibial tray.Multiple previous x-rays, including index imaging, are today reviewed and compared to current imaging to discern bony healing, changes in alignment, and overall radiographic status.This review and comparison are intrinsic to today's evaluation and decision making.Assessment the patient is a nice 64 y.O., female with right ankle pain.Diagnosis: ~3 years s/p right tar (dos: (b)(6) 2022) data reviewed: today's xrays and previous sets of xrays.The applicable imaging was reviewed with the patient.Discussion/plan: the patient presents today for her 3-year follow up of her right ankle replacement.She notes occasional achy pain as well as bruising in the lateral ankle.On physical examination, ankle motion is 15 degrees dorsiflexion, 40 degrees plantarflexion.Her strength is 5/5 in all 4 planes of motion.Overall, she notes moderately good pain relief compared to her preoperative state.No fevers or chills.No new incidents.Xrays show lucencies under the tibial tray and a new fractured tibial tray peg, which was not present before.It is concerning for tibial component loosening.Her pain levels are still improved compared to before her operation, and her tibial tray lucencies are otherwise unchanged.She does not want to do anything as her pain levels are relatively low and her function is good.Therefore, i recommended that we proceed with clinical monitoring with periodic x-rays every 6 months instead of every 12 months.The alternative would be to proceed with work-up for sources of loosening, but as her symptoms are manageable, i recommended that we will hold off on this.She agrees to this plan.Follow up: 6 months.

Brand Name
INFINITY ADAPTIS TIB SZ4LNG INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23355508
Report Number3010667733-2025-01210
Device Sequence Number8965410
Product Code HSN
UDI-Device Identifier00889797069694
UDI-Public(01)00889797069694(11)211104(17)291102(10)1718061
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680014
Device Lot Number1718061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Patient Weight64 KG